Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Sleepiness, drowsiness during daytime even after adequate night sleep. Solution? - Online Doctor Chats

Date : 12-Jun-2013
User rating for this question
Very Good Posted in: Sleep Disorders
Answered by

General & Family Physician
Practicing since : 2002
Answered : 106 Questions
Doctor:It seems you have moved out of the chat window.
Doctor:Please login again if you have any medical query.
Doctor:Do you have any query?
User:now a day i suffering from drowsy.. feeling sleepy in day time.. After having 6.30 hrs sleep in night
User:even there is headach in my right side of head and small pain in right eye as well
User:there is always feeling Stretch in my both the eyes
Doctor:Do you mean strain in your eyes?
Doctor:Any other complaints along with it?
User:even there is a pain in my neck on backside
Doctor:Since when are you suffering from these symptoms?
User:from last 2 week
Doctor:May I know your age and gender?
User:even i am a problem of acidity also
User:my age is 31 and gender is male
Doctor:Have you seen any doctor?
User:no, not yet
Doctor:Did you have fever too?
Doctor:Do you have history of any medical disease such as diabetes, high blood pressure, thyroid problems?
Doctor:Are you on any medications?
User:what medicine i need to take to cure from this problem... pls suggest
Doctor:You reported multiple symptoms which may or may not be related to each other. That being said, since the symptoms are fairly recent in nature, it is possible that they could be related to some healed infection.
Doctor:Symptoms secondary to infection settle with time and rest.
Doctor:Multivitamins such as Zincovit one tablet a day along with plenty of fluids, fruits and vegetables can fasten the recovery.
User:it will help me to reduce the problem of sleepiness
Doctor:In addition to this, I also suggest you to get your vision tested to rule out refractory errors.
Doctor:Day time drowsiness is generally due to disturbed sleep.
User:i checked this with opticians and now i am wearing optical
User:Zincovit will reduce all my problem
Doctor:If you are very sure you have a sound 6 hours and more of sleep every day, then this drowsiness can be related to other causes such as physical stress, psychological factors, metabolic conditions such as blood sugar changes, thyroid hormone changes, anemia
Doctor:or due to improper nutrition.
User:so what i need to do
Doctor:Siting on the other end of a computer without an opportunity to examine you physically, I cannot confirm the causes specifically.
Doctor:You need to consider visiting your local doctor for clinical examination.
Doctor:Zincovit is a vitamin and can be useful in recent problems.
Doctor:It may do little to improve your day time drowsiness.
User:ok sir
Doctor:Therefore my recommendations to you are:
Doctor:1. Sleep well.
Doctor:2. Drink plenty of fluids and eat plenty of fruits and vegetables.
Doctor:3. Take vitamin like I suggested earlier.
Doctor:4. Use your glasses at all times. It may be responsible for the headache and eye strains.
User:thanks doctor
Doctor:5. Take regular breaks from your computer.
Doctor:6. Watch the symptoms for next couple of weeks.
User:ok... Thank you so much
Doctor:If symptoms do not improve, then consult a physician for clinical examination.
Doctor:He/she can run a few tests to exclude other organic conditions.
Doctor:Hope it is clear to you.
Doctor:Do you have any questions?
Doctor:Are you there?
Doctor:I have to close this chat as you are not responding.
Doctor:You can chat with us 24/7 if you have any medical questions.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor